| Model Number |
7N8377 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an one-link non-dehp y-type standard bore catheter extension set had a separation of the tubing from the y-junction.The event was further described as, "iv came apart at the junction of the pigtail where it goes from 1 to 2 tubes".This was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: the actual sample and photographs of the sample were received for evaluation.A visual inspection was performed, and it was noted that y junction came apart from the tubing.The returned photographs were reviewed, and it was also noted that the y junction came apart from the tubing.The reported condition as verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.